# SDR IPXA2023012990372

- Difficulty date: January 29, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N395UP
- Make and model: Boeing 767316
- Aircraft serial: 29229
- Aircraft time: 87,602 hours, 19,294 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7250 · Turbine Section
- Part: Tube
- Condition: Cracked
- Location: Turbine Cooling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #1, TURBINE CASE COOLING TUBES, LEFT UPPER TUBE, STRAP CRACKED. STRAP REMOVED, NO PART ON HAND. P/N 9358M66P33 ORDERED, REQUEST #432499.STRAP REPLACED, AMM 70-50-00 PB 201 REV. 138.01.
